MAUDE Adverse Event Report: TELEFLEX MEDICAL HEMOLOK XL CLIPS 6/CART 84/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HEMOLOK XL CLIPS 6/CART 84/BOX; CLIP, IMPLANTABLE
Model Number IPN915186
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
On (b)(6) 2021, clip was found broken during using on the patient.The severed part has been removed from the patient with no adverse feedback.
 
Additional Manufacturer Narrative
(b)(4).Per dhr the product hemolok xl clips 6/cart 84/box lot# 73f2000186 was manufactured on 06/09/2020 a total of (b)(4) pieces.Lot was released on 06/19/2020.Dhr investigation did not show issues related to complaint.During the visual inspection it is observed that the sample does not contain any clips because the user reports having used all the clips, therefore the complaint reported as "broken parts - clips" cannot be confirmed.P/n 544250 is not being manufactured currently, however, another part number from the same family was use for the "verification of failure mode reported in the current manufacturing process" and was conducted as follows: 125 samples were taken from the current production p/n 544240 hemolok l clips 6/cart 84/box lot # 73l2100827, the samples were visually inspected, and during the test issue reported "broken parts - clip - info not provided" was not observed in the current manufacturing process.Revision of pfmea-08-025 rev 05 was performed and the failure mode is already including it, no update is required.The complaint reported as "broken parts - clips" cannot be confirmed.An investigation was carried out for complaint (b)(4) , sample was received with cartridge empty with none of the clips, however, based on issue reported as "broken clip", incoming inspection records for raw material (plastic clip) were reviewed and no defect was found, as well as dhr per manufacturing process (in process loading clips inspection manual and automatic, overstress testing data collection for clip from hemolok assemblies, quality visual inspection record for hemolok assemblies, quality inspection record for packaging).Therefore, the root cause of the problem cannot be determined based on information provided to perform investigation.
 
Event or Problem Description
(b)(6) 2021, clip was found broken during using on the patient.The severed part has been removed from the patient with no adverse feedback.

Brand Name
HEMOLOK XL CLIPS 6/CART 84/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key13154059
Report Number3003898360-2022-00001
Device Sequence Number11781920
Product Code FZP
UDI-Device Identifier24026704695953
UDI-Public24026704695953
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2025
Device Model NumberIPN915186
Device Catalogue Number544250
Device Lot Number73F2000186
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2021
Supplement Date Received by Manufacturer02/17/2022
Initial Report FDA Received Date01/04/2022
Supplement Report FDA Received Date02/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown